# SDR ASAA2016110518761

- Difficulty date: November 5, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AFT WET AREA, FLOORBEAM AT BS 947.5, RBL 50, LOCATED NEAR LAV MOUNT CORRODED ON UPPER SURFACE. ACFT GROUNDED.  REMOVED CORROSION ON UPPER SURFACE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 FIGURE 103, DETAIL C.  REPAIRED THE FLOORBEAM RBL 42- 60 IAW SRM 53-70-51-2R-5, REPAIR 5, ALTERNATIVE 2.
